# SDR ASAA2015052411815

- Difficulty date: May 24, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,711 hours, 3,111 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ON RECALL, RESETS.  ACFT GROUNDED. BITE CHECKED BOTH CONTROLLERS IAW FIM 21-62, TASK 801.  NR 1 HARD FAULT AFT ZONE TRIM VALVE.  REPLACED PASSENGERS AFT RT TRIM MOD VALVE REF AMM 21-61-21-400-801 & 21-61-21-400-801, OP'S & LEAK CHECK GOOD.
